# SDR ZZDA2008158

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N169AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Jammed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR KICK PANEL JAMMED.  RE-SECURED PANEL IAW AMM 52-22-51.
